# SDR DHL2003807009

- Difficulty date: May 30, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1EN32R
- Part serial: NSN
- Condition: Failed
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BELLY DOOR OPEN LIGHT ILLUMINATED IN FLIGHT.  PRESSURIZATION NORMAL.  REMOVED AND REPLACED -A- BELLY DOOR WARNING MICRO SWITCH.  OPS CHECKED GOOD IAW 52-31-1.
